Journal Article

Acute Eosinophilic Pneumonia Secondary to Daptomycin: A Report of Three Cases

Becky A. Miller, Alice Gray, Thomas W. LeBlanc, Daniel J. Sexton, Andrew R. Martin and Thomas G. Slama

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 50, issue 11, pages e63-e68
Published in print June 2010 | ISSN: 1058-4838
Published online June 2010 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/652656
Acute Eosinophilic Pneumonia Secondary to Daptomycin: A Report of Three Cases

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Preview

We describe 3 cases of daptomycin-induced pulmonary toxic effects that are consistent with drug-induced acute eosinophilic pneumonia. Patients presented similarly with dyspnea, cough, hypoxia, and diffuse ground-glass opacities at chest computed tomography. Clinical suspicion for this adverse drug event and cessation of daptomycin until definitive diagnosis can be made is crucial.

Journal Article.  2055 words.  Illustrated.

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.